Publication
Title
Old and new multidimensional convergence accelerators
Author
Abstract
Language
English
Source (journal)
Applied numerical mathematics. - Amsterdam
Publication
Amsterdam : 1990
ISSN
0168-9274
Volume/pages
6:3(1990), p. 169-185
ISI
A1990CT99200003
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification Error report